Optimal damping of a membrane and topological shape optimization

Lassila, T. (2008) Optimal damping of a membrane and topological shape optimization. Structural and Multidisciplinary Optimization, 38 (1). 43 - 52. ISSN 1615-147X



  • Lassila, T.
Copyright, Publisher and Additional Information: © 2008 Springer. This is an author produced version of a paper subsequently published in Structural and Multidisciplinary Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Level set methods; Membrane; Optimal damping; Shape optimization; Wave equation
  • Published: March 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Nov 2014 10:32
Last Modified: 27 Mar 2018 16:38
Published Version: http://dx.doi.org/10.1007/s00158-008-0264-1
Status: Published
Publisher: Springer
Refereed: No
Identification Number: https://doi.org/10.1007/s00158-008-0264-1